# SDR CA140916003

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE HYDRAULIC PUMP FAULT, PRESSURE AND CASE DRAIN FILTER DPI`S TRIPPED.
